MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, ELECTRIC
Model Number M00515031
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 hot biopsy forceps was to be used during an unknown procedure on (b)(6) 2024.During unpacking, a hair-like object was found inside the bag before opening the sterile package.The procedure was completed with a non-bsc device.There was no patient involved in this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.Block h10: investigation results the returned radial jaw 4 hot biopsy forceps device was analyzed with the original pouch unopened, and a black particle was found inside the packaging.The reported event of packaging foreign matter was confirmed; however, it was inside the tolerance of 1.00mm^2 mm, 3 or less foreign materials as it was measured at.30mm^2.Based on all available information, no problem detected was selected as the most probable cause due to the device being 100% inspected for foreign material.The analysis of the available information, product analysis of the returned device, and product record review did not identify any evidence of either the alleged issues or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18627867
Report Number3005099803-2024-00220
Device Sequence Number12734888
Product Code KGE
UDI-Device Identifier08714729790136
UDI-Public08714729790136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberM00515031
Device Catalogue Number1503
Device Lot Number0025890767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown